# SDR AALA2019061109013

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 37,082 hours, 13,287 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 0954547
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 37,082 hours, 13,287 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED AN EMERGENCY INTO CLT ON ACCOUNT OF PRESSURIZATION PROBLEM. OXYGEN MASKS DEPLOYED. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE REPORTS PRESSURIZATION CONTROLLER #2 FAULT 21-31-34. REPLACED #2 CONTROLLER IAW TSM 21-31-00-810-827-A AND 810-809-A. PERFORMED OPERATIONAL TEST IAW AMM 21-31-00-710-002-A. NO FAULTS NOTED.
